Translator Disclaimer
2004 Uniqueness and profile of solutions for a superlinear elliptic equation
Yoshitsugu Kabeya, Eiji Yanagida
Adv. Differential Equations 9(7-8): 771-796 (2004).

Abstract

The uniqueness and profile of solutions for a Matukuma-type equation on the whole space as the power of the nonlinear term tends to one are discussed. By using information on a linear eigenvalue problem and Lyapunov-Schmidt-like reduction, we obtain the uniqueness and asymptotic profile of solutions. We also consider the case of bounded domain in the same manner.

Citation

Download Citation

Yoshitsugu Kabeya. Eiji Yanagida. "Uniqueness and profile of solutions for a superlinear elliptic equation." Adv. Differential Equations 9 (7-8) 771 - 796, 2004.

Information

Published: 2004
First available in Project Euclid: 18 December 2012

zbMATH: 1241.35070
MathSciNet: MR2100395

Subjects:
Primary: 35J60
Secondary: 35B32

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.9 • No. 7-8 • 2004
Back to Top